CureZone   Log On   Join
Re: REMOVED AND MUCH BETTER
 
Deebsey Views: 48,632
Published: 11 years ago
 
This is a reply to # 959,174

Re: REMOVED AND MUCH BETTER


I have had the same problem. I had Mirena put in in March, and no period the whole time I had it in until (it gave me High blood pressure, moodyness, Depression and anxiety). A week after it was taken out I had my period for 3 days. Now it's been 3 months and no period. I'm on the pill... and Nothing. Pregnancy tests come back negative....any thoughts???
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

6.328 sec, (1)